Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 54212, 17 pages
http://dx.doi.org/10.1155/2007/54212
Research Article

On Bumps and Reduction of Switching Transients in Multicontroller Systems

1Centre de Recherche en Automatique de Nancy (CRAN), (UMR 7039), Faculté des Sciences et Techniques, Nancy-Université, BP 239, Boulevard des Aiguillettes, Vandoeuvre Cedex 54506, France
2Service d'Automatique et d'Analyse des Systèmes, Université Libre de Bruxelles, CP 165/55, Avenue F. D. Roosevelt 50, Brussels 1050, Belgium

Received 29 July 2006; Accepted 5 February 2007

Academic Editor: P. T. Kabamba

Copyright © 2007 Joseph J. Yamé and Michel Kinnaert. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph J. Yamé and Michel Kinnaert, “On Bumps and Reduction of Switching Transients in Multicontroller Systems,” Mathematical Problems in Engineering, vol. 2007, Article ID 54212, 17 pages, 2007. https://doi.org/10.1155/2007/54212.